# SDR DALA2024060505796

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN BTW 5 AND STOP FITTINGS NBR 5 OF AFT CARGO DOOR. SUMMARY OF NRC 00781: INNER PAN ON BEAM 5 AT AFT CARGO DOOR WAS REPAIRED PER ERA 617933-14. REV ORIGINAL AND PRI 617933-14 REV 2 ASSOCIATED ER/A 14-617933 ADDED FOR AC 9536. (LP #0376682)
